# SDR ASOA200801501

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 13,082 hours, 10,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9 O/B CLIP CRACKED.  THIS SDR WILL REMAIN OPEN PENDING MTC DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.
